# SDR USAA960085

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 1 INCH CORRODED NUT PLATE HOLES FLOOR BEAM, BS 986 LBL 45 INCHES TO RBL 45 INCHES.  MODIFIED PART NR INSTALLED, EXT BAC1505-100703, 7075-T65, BAC1490-2887 AND 2886.  REMOVED DAMAGED T-CAP.  COMPLETED INSTALLATION OF T-CAP ON FLOOR SEAL AT BS 986.5.  REPAIRED PER EA 40627.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
